# SDR 02FDEA00844

- Difficulty date: November 13, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD OF BS 1070 FLOORBEAM AROUND NUTPLATE HOLES, BL0 - RBL 31, WL 200.  REMOVED AND REPLACED FLOORBEAM IAW EA AND SRM.
